Advil Mini Liquid 20 Capsules
Giá sản phẩm: 5,49 AUD 89.257 ₫
Giá gốc: 6,49 AUD 105.515 ₫
Phí vận chuyển quốc tế (Dự tính): 26.582 ₫
Phí dịch vụ: 4.463 ₫
Tổng tiền: 120.302 ₫
Số lượng
Yêu cầu liên hệ lại
Yêu cầu liên hệ lại
Thông tin sản phẩm
General Information
Advil Minis easy to swallow for effective pain relief at liquid speed
Advil Minis Liquid Capsules 20sSuitable For: This product is suitable for adults and children aged 12 years and over
Boxed Contents: 20 Advil Minis Liquid Capsules
Size: 20 Capsules
KEY FEATURES
• Advil Minis provides temporary relief of pain, discomfort and/or inflammation associated with:• Headache
• Migraine Headache
• Tension Headache
• Period Pain
• Sore Throat Pain
• Back Pain
• Dental Pain
• Cold & Flu Symptoms
• Muscle Pain
• Mild Arthritis Pain
• Reduces fever
• Advil Minis is 23% smaller and the same strength as our Advil Liquid Capsules AUST R 97229
- for pain relief at liquid speed that is easy to swallow
Warnings
Warnings
Do not use this product:
• If you are allergic to ibuprofen, aspirin or other
anti-inflammatory medicine, pain reliever / fever
reducer or any other component of this product • If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach
ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other
anti-inflammatory medicines, blood thinners or any other
medicines you take regularly
• If you are taking aspirin for heart attack or stroke
as ibuprofen may decrease this benefit of aspirin
• If you are 65 years or over or under a doctor's care
for any serious condition
While using this product:
• Stop use and see your doctor immediately if you see
an allergic reaction including skin reddening, rash or
blisters or if pain or fever gets worse or lasts for more
than a few days
• Stop use and ask the doctor if you see blood in your
vomit or have bloody or black stools
• Do not use for more than a few days at a time unless
a doctor has told you to. Do not exceed the
recommended dose. Excessive or prolonged use can be
harmful and increase the risk of heart attack, heart
disease, stroke or liver damage
• Side effects may be minimised by using the smallest
dose for the shortest duration of time
• In case of accidental overdose, stop use and contact
immediately the Poisons Information Centre (Australia
13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, galactose and
15.9 mg of potassium per capsule
Do not use this product:
• If you are allergic to ibuprofen, aspirin or other
anti-inflammatory medicine, pain reliever / fever
reducer or any other component of this product • If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach
ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other
anti-inflammatory medicines, blood thinners or any other
medicines you take regularly
• If you are taking aspirin for heart attack or stroke
as ibuprofen may decrease this benefit of aspirin
• If you are 65 years or over or under a doctor's care
for any serious condition
While using this product:
• Stop use and see your doctor immediately if you see
an allergic reaction including skin reddening, rash or
blisters or if pain or fever gets worse or lasts for more
than a few days
• Stop use and ask the doctor if you see blood in your
vomit or have bloody or black stools
• Do not use for more than a few days at a time unless
a doctor has told you to. Do not exceed the
recommended dose. Excessive or prolonged use can be
harmful and increase the risk of heart attack, heart
disease, stroke or liver damage
• Side effects may be minimised by using the smallest
dose for the shortest duration of time
• In case of accidental overdose, stop use and contact
immediately the Poisons Information Centre (Australia
13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, galactose and
15.9 mg of potassium per capsule
CAUTION
Keep out of reach of children.FIRST AID INFORMATION
In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).Ingredients
Ibuprofen 200 mg
Active Ingredients: Ibuprofen 200 mg
Contains: sulfites, soya bean products, galactose and 15.9 mg of potassium per capsule
Allergen Contains: Soybean
Directions
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
USAGE ADVICE
For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
STORAGE INSTRUCTIONS
Store below 25°CStorage Temperature: Below 25°C.
Phản hồi khách hàng
0 trên 5 sao
1 sao
0%
2 sao
0%
3 sao
0%
4 sao
0%
5 sao
0%
Đánh giá sản phẩm này
Chia sẻ suy nghĩ của bạn với các khách hàng khác